# SDR USAA2013062400029

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,362 hours, 33,797 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK - CRACK INDICATIONS ON RT AFT OVERWING EMERGENCY EXIT HATCH SEGMENT FRAME ANGLE (DOOR 844).  REPLACED RT AFT OVERWING EMERGENCY EXIT HATCH SEGMENT FRAME ANGLE IAW US AIRWAYS EO 5210Y228, SECTION 1.
